# SDR UIEA2017062001041

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,012 hours, 17,347 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fan
- Part number: 033638
- Part serial: A02520
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE DETECTOR. AIR STATUS MESSAGE, AFT SMOKE FAN INOPERATIVE.  REMOVED AND REPLACED THE CARGO SMOKE FAN IAW AMM 26-16-02, OPS CHECKED GOOD.
